# SDR A6WA201442074

- Difficulty date: October 18, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 25,418 hours, 24,685 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Condition: Unsecure
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT ENG EMER HYD SOV ACTUATOR HANGING FROM CONNECTOR.
